Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 2, Pages 71-77
http://dx.doi.org/10.1155/S0161171202011705

Noncomplete affine structures on Lie algebras of maximal class

Faculté des Sciences et Techniques, 4, Rue des Frères Lumière, Mulhouse Cedex F. 68093, France

Received 29 January 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Remm and Michel Goze, “Noncomplete affine structures on Lie algebras of maximal class,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 2, pp. 71-77, 2002. https://doi.org/10.1155/S0161171202011705.